Hail, Sangamon
- When
- May 7, 1:59 PM CST to 2:04 PM CST
- Where
- Sangamon County, Chatham
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.670, -89.700
An outflow boundary from convection that occurred during the early morning served as the focusing mechanism for additional severe thunderstorm development during the afternoon and evening of May 7th. to Mount Vernon line and were very slow-moving in nature.
Every event with a place to put it; 4 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS ILX wrote it up.
An outflow boundary from convection that occurred during the early morning served as the focusing mechanism for additional severe thunderstorm development during the afternoon and evening of May 7th. The storms initially focused along a Macomb...to Springfield...to Mount Vernon line and were very slow-moving in nature. Due to a feed of highly unstable air characterized by CAPE values in excess of 3000J/kg, vigorous updrafts quickly developed and supported giant hail. Hailstones as large as 3.25 inches in diameter were reported in the town of Chatham in Sangamon County, causing significant damage to homes and vehicles. Numerous other thunderstorm cells produced hail larger than quarters, with the slow-movement of the cells causing some locations to report hail lasting for greater than 30 minutes. As storms merged into a large cluster, the severe weather threat temporarily waned: however, flash flooding developed across southern portions of Sangamon and Christian counties as rainfall amounts of 4 to 6 inches were common across this area. By early evening, a line of thunderstorms developed further north along a cold front across eastern Iowa into northern Illinois. As the line sagged southward, damaging wind gusts of 60 to 70mph produced scattered wind damage along and north of a Canton to Bloomington line.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before the first event at May 7, 1:52 PM CST, 7 minutes earlier.
Area Forecast Discussion...Updated National Weather Service Lincoln IL 252 PM CDT Sun May 7 2023 .MESOSCALE DISCUSSION... Issued at 251 PM CDT Sun May 7 2023 Convective initiation is ongoing mid afternoon within an area of low level convergence that stretches from just south of Springfield NW across Rushville in Schuyler County. Storms will form initially within this corridor then move ENE at about 20 to 30 mph. SPC Mesoanalysis indicates a corridor of strong MLCAPE of 3000+ J/kg and sufficient deep layer shear of 30-35 kt supportive of severe thunderstorms. Very steep mid-level lapse rates are resulting in normalized CAPE values in excess of 0.3 (fat CAPE profile) conducive for large hail, especially for any supercell storm mode. Convective allowing models indicate that coverage will increase over the next couple hours as we enter peak heating conditions, but should stay scattered. Hydro conditions will also need to be monitored as slow moving storms will pose some threat for flooding. Deubelbeiss && .SHORT TERM... (Through Late Monday Night) Issued at 218 PM CDT Sun May 7 2023 As warm and humid air advects into central Illinois from the west, a remnant outflow boundary from morning convection has moved to a position from just west of Peoria, to just west of Springfield, passing just east of the St. Louis Metro and curving toward Paducah KY. Expect this feature to the the focus for convective initiation this afternoon/evening. With MLCAPE near 3000 J/kg in the vicinity of this boundary and cloud layer shear in excess of 40 knots, both large hail and severe wind gusts will be threats from these cells. As a short wave trough moving through northern Arkansas approaches, additional forcing for ascent along with some degree of mid-level cooling will likely lead to fairly broad multicell storm coverage near the outflow boundary, though even in this situation stronger updrafts may be capable of large hail. The expected coverage will likely lead to a growing cold pool and another southward push of the outflow boundary this evening, with the severity of this round of thunderstorms waning by around 8-9 pm. CAMs depict a second round of convection during the early morning hours on Monday, with an organized bowing complex of thunderstorms approaching from southern IA/northern MO. The extent of afternoon/evening convection across central Illinois will likely play a large role in the evolution of this complex, with the most likely outcome at this point being a weakening complex as it moves into central Illinois after midnight, and/or the complex following the instability gradient to the southeast with the wind threat remaining farther west. Even so, the potential for strong to severe wind gusts in association with this complex will need to be watched, especially if little convection occurs with the first round across northern parts of the ILX forecast area. In addition, there is potential for flash flooding with both rounds of convection, especially where training storms occur and/or where large amounts of rain fell early this morning. In the wake of the early morning convective activity, expect a fairly quiet period for at least part of the late morning/early afternoon on Monday before thunderstorms again develop on a cold front/the remnant outflow boundary from morning convection. MLCAPE will be closer to 1000 J/kg, with cloud layer shear decreasing to around 25-30 kt. Though those values are less than today, there will still be a risk of storms producing large hail and/or severe wind gusts Monday afternoon/evening. Expect the storms to move out of the southeast corner of the ILX forecast area by around 9-10pm with the cold front, with light northeast winds and relatively quiet conditions for the rest of the overnight hours. AAT .LONG TERM... (Tuesday through Next Sunday) Issued at 218 PM CDT Sun May 7 2023 Key Messages: 1) Much quieter weather is forecast for Tuesday and Wednesday. 2) Precipitation chances increase once again from Thursday into the weekend. A mid-level ridge will amplify over the Midwest from Tuesday into Wednesday, with minimal precipitation chances and high temperatures falling back into the mid to upper 70s. Precipitation chances begin to return on Thursday in association with a closed low moving from the northern/central Rockies into the upper Midwest. Cluster analysis shows ensemble member differences regarding the depth and speed/track of this low, which will eventually affect where and how much precipitation falls. Even so, this period doesn't look terribly high-impact at this point, with NBM probability of rainfall > 1" in the entire Friday-Sunday period only in the 20-30% range. However, we'll need to keep an eye out for substantial rainfall accumulations where soils are becoming more saturated. Additionally, the grand ensemble (GEFS/EC/CMC) mean CAPE in the Fri/Sun period does poke up between 500-1000 J/kg during the afternoons. AAT && .AVIATION... (For the 18z TAFs through 18z Monday Afternoon) Issued at 1222 PM CDT Sun May 7 2023 VCSH were removed from the first couple hours of the TAFs, as we've still some time to destabilize thanks to the outflow from this morning's storms. Ultimately, however, surface heating should prove sufficient for convection to reignite along that residual boundary and subsequently propagate northeastward across central Illinois. In the meantime, south winds around 10-15 (G20) kt will continue as the bases of scattered to broken stratocumulus rise out of the MVFR category at CMI and PIA. There's still considerable timing and locational uncertainty with the storms to develop late this afternoon and evening, but confidence increases in widespread thunderstorms later tonight - mainly after around 08z (3 AM). Both rounds of storms will carry the potential for erratic and intense (locally > 50 kt) surface wind gusts, large hail, and frequent lightning, but at this time the late afternoon- evening activity has the greatest potential to be severe. Bumgardner && .ILX WATCHES/WARNINGS/ADVISORIES... None. && WFO ILX
Hazardous Weather Outlook National Weather Service Lincoln IL 1137 AM CDT Sun May 7 2023 ILZ027>031-036>038-040>057-061>063-066>068-071>073-081645- Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Schuyler- Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass-Menard-Scott- Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-Coles-Edgar-Shelby- Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence- 1137 AM CDT Sun May 7 2023 This Hazardous Weather Outlook is for central Illinois, east central Illinois, southeast Illinois and west central Illinois. .DAY ONE...This afternoon and tonight. Scattered thunderstorms are expected to develop this afternoon and persist into early evening. Tonight, a line of storms will likely develop and push southeast across central IL after midnight. Both rounds of thunderstorms could be severe with damaging winds and large hail being the primary hazards. An isolated flash flood risk may develop if thunderstorms repeatedly affect the same location. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Periods of thunderstorms are expected Monday. Severe storms will again be possible. Damaging wind gusts and large hail are the primary hazards. An isolated flash flood risk may develop if thunderstorms repeatedly affect the same location. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and tonight. 25
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
910 AM CDT SUN MAY 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 AM TSTM WND DMG 2 S HIDALGO 39.13N 88.15W
05/07/2023 JASPER IL PUBLIC
SOCIAL MEDIA PHOTO SHOWS A DOWNED TREE AND
TWO LARGE BRANCHES. TIME ESTIMATED FROM
RADAR.
&&
JRBPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
914 AM CDT SUN MAY 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 AM TSTM WND GST COLES COUNTY AIRPORT 39.48N 88.28W
05/07/2023 M66 MPH COLES IL ASOS
&&
JRBPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
941 AM CDT SUN MAY 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 1 NNE URBANA 40.13N 88.20W
05/07/2023 M4.00 INCH CHAMPAIGN IL COCORAHS
COCORAHS STATION IL-CP-161 URBANA 1.2 NNE.
0700 AM HEAVY RAIN LAKE OF THE WOODS 40.20N 88.37W
05/07/2023 M3.17 INCH CHAMPAIGN IL COCORAHS
COCORAHS STATION IL-CP-130 MAHOMET 1.8 ENE.
0700 AM HEAVY RAIN 3 SW BLOOMINGTON 40.45N 89.03W
05/07/2023 M3.05 INCH MCLEAN IL COCORAHS
COCORAHS STATION IL-MCL-50 BLOOMINGTON 3.8
SW.
0800 AM HEAVY RAIN 4 S BONDVILLE 40.05N 88.37W
05/07/2023 M2.86 INCH CHAMPAIGN IL MESONET
MESONET STATION BNDI2 UI BONDVILLE CHAMPAIGN
9 SW IL US.
0800 AM HEAVY RAIN 4 S BONDVILLE 40.05N 88.37W
05/07/2023 M2.86 INCH CHAMPAIGN IL MESONET
MESONET STATION BNDI2 UI BONDVILLE CHAMPAIGN
9 SW IL US.
0645 AM HEAVY RAIN 1 SSW LAKE OF THE WOODS 40.20N 88.37W
05/07/2023 M2.81 INCH CHAMPAIGN IL COCORAHS
COCORAHS STATION IL-CP-139 MAHOMET 1.6 E.
0800 AM HEAVY RAIN 3 NE MANSFIELD 40.24N 88.46W
05/07/2023 M2.80 INCH PIATT IL COCORAHS
COCORAHS STATION IL-CP-140 MANSFIELD 3.2 NE.
0715 AM HEAVY RAIN 1 WNW LAKE OF THE WOODS 40.22N 88.39W
05/07/2023 M2.75 INCH CHAMPAIGN IL COCORAHS
COCORAHS STATION IL-CP-59 MAHOMET 1.7 NNE.
0715 AM HEAVY RAIN 1 N LAKE OF THE WOODS 40.23N 88.36W
05/07/2023 M2.70 INCH CHAMPAIGN IL COCORAHS
COCORAHS STATION IL-CP-136 MAHOMET 3.0 NE.
0600 AM HEAVY RAIN 3 SE MANSFIELD 40.17N 88.47W
05/07/2023 M2.69 INCH PIATT IL COCORAHS
COCORAHS STATION IL-PT-15 3 SE MANSFIELD.
0700 AM HEAVY RAIN 1 SSW BLOOMINGTON 40.47N 89.00W
05/07/2023 M2.65 INCH MCLEAN IL COCORAHS
COCORAHS STATION IL-MCL-60 BLOOMINGTON 1.6
WSW.
0700 AM HEAVY RAIN 3 WSW MANSFIELD 40.19N 88.56W
05/07/2023 M2.64 INCH PIATT IL COCORAHS
COCORAHS STATION IL-PT-13 MANSFIELD 3.0 WSW.
0700 AM HEAVY RAIN 1 S MAHOMET 40.18N 88.40W
05/07/2023 M2.61 INCH CHAMPAIGN IL COCORAHS
COCORAHS STATION IL-CP-92 MAHOMET 1.2 S.
0700 AM HEAVY RAIN 2 WSW CENTRAL ILLINOIS 40.47N 88.95W
05/07/2023 M2.60 INCH MCLEAN IL COCORAHS
COCORAHS STATION IL-MCL-48 BLOOMINGTON 1.5
ESE.
0700 AM HEAVY RAIN DOWNS 40.40N 88.87W
05/07/2023 M2.43 INCH MCLEAN IL COCORAHS
COCORAHS STATION IL-MCL-70 DOWNS.
0600 AM HEAVY RAIN 2 S CENTRAL ILLINOIS AI 40.45N 88.91W
05/07/2023 M2.42 INCH MCLEAN IL COCORAHS
COCORAHS STATION IL-MCL-56 BLOOMINGTON 3.9
ESE.
0835 AM HEAVY RAIN 2 ESE BLOOMINGTON 40.47N 88.96W
05/07/2023 M2.40 INCH MCLEAN IL MESONET
MESONET STATION GW0991 BLOOMINGTON.
0600 AM HEAVY RAIN NEWMAN 39.79N 87.98W
05/07/2023 M2.23 INCH DOUGLAS IL COCORAHS
COCORAHS STATION IL-DG-15 NEWMAN.
0700 AM HEAVY RAIN 1 SE BEMENT 39.91N 88.56W
05/07/2023 M2.19 INCH PIATT IL COCORAHS
COCORAHS STATION IL-PT-26 , IL.
0700 AM HEAVY RAIN 2 SSW FARMER CITY 40.23N 88.66W
05/07/2023 M2.15 INCH DE WITT IL COCORAHS
COCORAHS STATION IL-DW-5 FARMER CITY 1.5
SSW.
0700 AM HEAVY RAIN LE ROY 40.34N 88.77W
05/07/2023 M2.13 INCH MCLEAN IL COCORAHS
COCORAHS STATION IL-MCL-61 LE ROY 0.2 NNW.
0700 AM HEAVY RAIN 4 N CERRO GORDO 39.95N 88.72W
05/07/2023 M2.01 INCH PIATT IL COCORAHS
COCORAHS STATION IL-PT-14 4 N CERRO GORDO.
0700 AM HEAVY RAIN 3 SE CISCO 39.99N 88.69W
05/07/2023 M2.00 INCH PIATT IL COCORAHS
COCORAHS STATION IL-PT-6 MONTICELLO 6.5 WSW.
0700 AM HEAVY RAIN 1 SSE NORMAL 40.50N 88.98W
05/07/2023 M1.99 INCH MCLEAN IL COCORAHS
COCORAHS STATION IL-MCL-63 NORMAL 1.7 SE.
0830 AM HEAVY RAIN 1 NNE TUSCOLA 39.81N 88.28W
05/07/2023 M1.95 INCH DOUGLAS IL COCORAHS
COCORAHS STATION IL-DG-11 TUSCOLA 0.6 NNE.
0700 AM HEAVY RAIN 1 NNW WASHINGTON 40.72N 89.41W
05/07/2023 M1.94 INCH TAZEWELL IL COCORAHS
COCORAHS STATION IL-TZ-23 WASHINGTON 1.7 NE.
0831 AM HEAVY RAIN 2 NNW WASHINGTON 40.74N 89.42W
05/07/2023 M1.91 INCH TAZEWELL IL MESONET
MESONET STATION EW4888 WASHINGTON.
0700 AM HEAVY RAIN 3 S MANSFIELD 40.17N 88.52W
05/07/2023 M1.90 INCH PIATT IL COCORAHS
COCORAHS STATION IL-PT-16 3 S MANSFIELD.
0830 AM HEAVY RAIN 1 NW WASHINGTON 40.71N 89.42W
05/07/2023 M1.90 INCH TAZEWELL IL MESONET
MESONET STATION FW7110 WASHINGTON.
0524 AM HEAVY RAIN 3 S ALTA 40.77N 89.64W
05/07/2023 M1.76 INCH PEORIA IL PUBLIC
0700 AM HEAVY RAIN 1 E PARIS 39.62N 87.67W
05/07/2023 M1.75 INCH EDGAR IL CO-OP OBSERVER
CO-OP OBSERVER STATION PWWI2 PARIS.
0800 AM HEAVY RAIN 1 E HEYWORTH 40.31N 88.97W
05/07/2023 M1.75 INCH MCLEAN IL COCORAHS
COCORAHS STATION IL-MCL-4 HEYWORTH 0.6 E.
0835 AM HEAVY RAIN 3 E SOUTH PEKIN 40.49N 89.60W
05/07/2023 M1.71 INCH TAZEWELL IL MESONET
MESONET STATION FW1256 PEKIN.
0700 AM HEAVY RAIN NORMAL 40.51N 88.98W
05/07/2023 M1.70 INCH MCLEAN IL COCORAHS
COCORAHS STATION IL-MCL-64 NORMAL 1.2 ESE.
0700 AM HEAVY RAIN 3 WSW FARMER CITY 40.23N 88.69W
05/07/2023 M1.70 INCH DE WITT IL COCORAHS
COCORAHS STATION IL-DW-8 FARMER CITY 2.7
WSW.
0700 AM HEAVY RAIN 2 SE URBANA 40.09N 88.17W
05/07/2023 M1.70 INCH CHAMPAIGN IL COCORAHS
COCORAHS STATION IL-CP-135 URBANA 2.2 SE.
0840 AM HEAVY RAIN PEORIA HEIGHTS 40.74N 89.58W
05/07/2023 M1.67 INCH PEORIA IL MESONET
MESONET STATION CW9901 PEORIA HEIGHTS.
0815 AM HEAVY RAIN CHAMPAIGN 40.12N 88.26W
05/07/2023 M1.66 INCH CHAMPAIGN IL COCORAHS
COCORAHS STATION IL-CP-143 CHAMPAIGN 0.3
NNE.
0840 AM HEAVY RAIN PEORIA HEIGHTS 40.74N 89.58W
05/07/2023 M1.66 INCH PEORIA IL MESONET
MESONET STATION 9089D PEORIA HEIGHTS.
0700 AM HEAVY RAIN 2 W GERMANTOWN HILLS 40.77N 89.51W
05/07/2023 M1.65 INCH WOODFORD IL COCORAHS
COCORAHS STATION IL-WF-28 EAST PEORIA 6.9
NNE.
0700 AM HEAVY RAIN 3 NE MILMINE 39.94N 88.62W
05/07/2023 M1.65 INCH PIATT IL COCORAHS
COCORAHS STATION IL-PT-21 BEMENT 2.9 WNW.
0753 AM HEAVY RAIN 1 ENE MONTICELLO 40.03N 88.56W
05/07/2023 M1.60 INCH PIATT IL COCORAHS
COCORAHS STATION IL-PT-20 MONTICELLO 0.4
ENE.
0830 AM HEAVY RAIN 5 ENE WAYNESVILLE 40.26N 89.04W
05/07/2023 M1.59 INCH DE WITT IL MESONET
MESONET STATION DW9761 WAYNESVILLE.
0831 AM HEAVY RAIN WASHINGTON 40.70N 89.42W
05/07/2023 M1.59 INCH TAZEWELL IL MESONET
MESONET STATION EW8799 WASHINGTON.
0830 AM HEAVY RAIN 1 SSW GERMANTOWN HILLS 40.76N 89.48W
05/07/2023 M1.58 INCH WOODFORD IL MESONET
MESONET STATION CW8069 GERMANTOWN HILLS.
0700 AM HEAVY RAIN 1 SW CHAMPAIGN 40.11N 88.28W
05/07/2023 M1.55 INCH CHAMPAIGN IL COCORAHS
COCORAHS STATION IL-CP-53 CHAMPAIGN 0.7 SW.
0600 AM HEAVY RAIN 1 NNE CHAMPAIGN 40.12N 88.26W
05/07/2023 M1.54 INCH CHAMPAIGN IL COCORAHS
COCORAHS STATION IL-CP-111 CHAMPAIGN 0.6
NNE.
0700 AM HEAVY RAIN 2 NNE HOMER 40.06N 87.95W
05/07/2023 M1.52 INCH CHAMPAIGN IL COCORAHS
COCORAHS STATION IL-CP-72 HOMER 2.1 NNE.
0700 AM HEAVY RAIN 1 W CONGERVILLE 40.61N 89.22W
05/07/2023 M1.51 INCH WOODFORD IL COCORAHS
COCORAHS STATION IL-WF-16 CONGERVILLE 0.6
WSW.
0830 AM HEAVY RAIN 2 WSW CHAMPAIGN 40.10N 88.29W
05/07/2023 M1.51 INCH CHAMPAIGN IL COCORAHS
COCORAHS STATION IL-CP-144 CHAMPAIGN 1.5
WSW.
0800 AM HEAVY RAIN 2 SSE URBANA 40.08N 88.19W
05/07/2023 M1.50 INCH CHAMPAIGN IL COCORAHS
COCORAHS STATION IL-CP-108 URBANA 2.3 SSE.
&&PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1107 AM CDT SUN MAY 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM TSTM WND DMG BEARDSTOWN 40.01N 90.43W
05/07/2023 CASS IL LAW ENFORCEMENT
POWERLINES DOWN ON RAILROAD TRACKS. TIME
ESTIMATED FROM RADAR.
&&PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1108 AM CDT SUN MAY 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1218 AM TSTM WND DMG CHANDLERVILLE 40.05N 90.15W
05/07/2023 CASS IL LAW ENFORCEMENT
LARGE TREE LIMBS DOWN. TIME ESTIMATED FROM
RADAR.
&&The Lincoln radar (KILX), 62 km away, was scanning. The volume nearest the first event began at 19:57 UTC.
34 thunderstorm wind, 28 hail, 4 high wind, 1 flash flood. Local standard time, as filed.
Water was flowing across East Loami Road.
Several 6-inch diameter tree branches were blown down.
Several trees were blown down.
A few tree branches were blown down.
A few tree branches were blown down.
Tree limbs were blown onto powerlines on the west side of Elmwood.
Several trees were blown down.
Two powerlines were blown down and one power pole was leaning.
A tree was blown onto a house.
A tree was blown over.
A tree was blown down across IL-116 west of Farmington.
A few tree branches were blown down.
The siding of a house was damaged.
Several trees were blown down in Pekin...including one that fell onto a house.
Several trees and power lines were blown down in El Paso, resulting in power loss to half the city.
A large tree branch was blown down, damaging a house.
A tree was blown onto powerlines.
Several large tree limbs were snapped.
A power pole was leaning at the Colony South Apartments near South Main Street and East Idlewood Street in Morton.
A few tree branches were blown down.
A large tree branch was blown down on Lynn Street.
Two 2.5-inch diameter tree branches were blown down.
A powerline was blown down on Jay Street in East Peoria.
The roof of a barn was damaged and a motorhome was flipped on its side.
A power pole caught fire on Winkler Road northeast of Mackinaw.
A powerline was blown down on 2nd Street.
Part of a barn roof was torn off.
A tree was blown down on North Main Street.
A large tree branch was snapped.
Powerlines were blown down and a power pole caught fire.
A large tree was snapped at the base.
A large tree was blown down.
Several large tree limbs were blown down.
A tree was blown across the road at the intersection of South Tazewell Street and West Madison Street.
Several trees were damaged near Bradley University due to winds gusting to around 60mph in the wake of a line of thunderstorms.
A tree was blown down at the intersection of South Creve Coeur Avenue and Morton Street in Creve Coeur due to winds gusting to around 60mph in the wake of a line of thunderstorms.
The roof of an apartment complex 2 miles southeast of Pekin was damaged due to winds gusting to around 60mph in the wake of a line of thunderstorms.
Several large tree branches were blown down across Lincoln due to winds gusting to around 60mph in the wake of a line of thunderstorms.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Illinois in 2023Every state in 2023This day in weather historyWarnings in Illinois, May 2023
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1095145, 1095146, 1095147, 1095148, 1095149, 1095150, 1095151, 1095152, 1095153, 1095155, 1095156, 1095157, 1095158, 1095160, 1095161, 1095178, 1095162, 1095163, 1095165, 1095166, 1095167, 1095168, 1095173, 1095172, 1095170, 1095175, 1095171, 1095189, 1095176, 1095585, 1095213, 1095193, 1095194, 1095224, 1095214, 1095185, 1095223, 1095225, 1095184, 1095188, and more.